# SDR DALA2025122609411

- Difficulty date: November 18, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N316DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55207
- Aircraft time: 8,046 hours, 3,303 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Detached
- Location: Wg-Bdy Fairing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT AND PASSENGERS REPORT A LOUD NOISE IN CENTER CABIN. SEEMS LOUDEST NEAR LEFT O.W. EXIT.FOUND SEAL ON WING TO BODY FAIRING PANEL 193EB DETERIORATED. APPLIED ER/A 603214-14TR REV B. C/W SECTION I: TIME LIMITED REPAIR AND APPLIED SPEED TAPE. ASSOCIATED ER/A 14-603214 ADDED FOR AC 8316. (LP# 8003196)
